# SDR ABXA070357

- Difficulty date: October 8, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,332 hours, 43,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 99557529
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT CORNER, ANGLE CRACKED INSIDE LIGHTENING HOLE.  REPAIRED MAIN ENTRY DOOR UPPER AFT ANGLE IAW DC9 SRM.
